# SDR AALA202202142901

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 58,555 hours, 24,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE AT DOOR 1L EMITS LOUD SQUEAL WHEN TESTED. REPLACED MEGAPHONE AT 1L DOOR PER AMM 25-61-00.
